# SDR ASAA2023031442422

- Difficulty date: March 14, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 55,489 hours, 16,498 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Main Passenger C
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHTS ASSOCIATED WITH BATTERY PACK M1674 ARE INOP.TIPR833K. GROUNDED - YES. REMOVED AND REPLACED EMER. LIGHT BATTERY POWER SUPPLY M1674. OPS CHECK GOOD IAW B737-800 AMM 33-51-06-960-806.
